# SDR GTIA2021092736007

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N633NK
- Make and model: Airbus A300*
- Aircraft serial: 6345
- Aircraft time: 24,924 hours, 11,239 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DOOR AFT CARGO INDICATING OPEN IN FLIGHT. ( ECAM DOOR PAGE INDICATIONS CARGO DOOR )-INTERROGATED LAST LEG REPORT, FOUND MECHPROX SENSOR 32WV AT FAULT. FOUND SENSOR 32WV OUT OF LIMITS WITH TARGET. RERIGGED PROX SENSOR 32WV IAW AMM 52-71-12. THIS CLEARS MEL 2771015-1. MOC NOTIFIED. PLACARD REMOVED. OPS CHECK GOOD AT THIS TIME.
